# SDR DXTA2010110804293

- Difficulty date: November 7, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N728QS
- Make and model: Gulstm 200
- Aircraft serial: 116
- Aircraft time: 4,097 hours, 2,615 cycles
- Engine: Pwc PW306A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

ON PREFLIGHT, FLAPS VISUALLY APPEARED TO MOVE FREELY BUT FLAP INDICATOR HESITATED AT 12 & 20 DEGREE POSITIONS.   AT 12000', STRAIGHT & LEVEL, SLATS, KRUEGERS & FLAPS ALL WORKED PROPERLY.  AT 12000', LEVEL BUT TURNING, SELECTED FLAPS 12 & GOT "SLAT/FLAP MX" EICAS & NO MOVEMENT OF SLATS, KRUEGERS, OR FLAPS.  RECYCLED HANDLE, & AGAIN NO MOVEMENT. ALSO TRIED SLAT BYPASS SWITCH, SAME EICAS MESSAGE BUT NO SLATS.  CHECKED INTEGRITY OF WIRES ON FLAP/SLAT HANDLE.  REPLACED CIRCUIT BOARDS 645 AND 82P. R & R LT AND RT NR 3 SLAT ACTUATORS IAW CMP 275227 AND CMP 275228.  COMPLIED WITH FLAP/SLAT CONTROL DRIVE FUNCTIONAL TEST IAW CMP 275101 WITH NO FAULTS NOTED.
